# SDR 96ZZZM987

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WHEN GEAR WAS RAISED, MAIN GEARS CAME UP NORMALLY, NOSE GEAR STAYED DOWN AND LOCKED (GREEN) WITH THE RED NOSE GEAR UNSAFE LIGHT AND GEAR DOOR LIGHT OUT.  RECYCLED DOWN NORMAL GEAR DOWN AND LOCKED RAISED GEAR AGAIN W/SAME RESULTS.  LOWERED GEAR AND RETURNED FOR LANDING.  VISUALLY INSPECTED NLG DRAG BRACES TRUNNION FITTINGS, SUPPORT BULKHEAD LT/RT OVERCTR DOWN LOCK ACTUATOR TORQUE LINKS NO DISCREPANCIES NOTED, JACKED A/C PER VJ WC 0005 AND LUBRICATED NLG FITTINGS PER VJ WC 0223.  PERFORMED RET AND EXT CYCLED 5 TIMES AND EXTEND NLG EMERGENCY EXT PER MM 32-30.  (M)
